# SDR DALA1020850868

- Difficulty date: August 31, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 72,525 hours, 68,206 cycles
- Engine: Pwa JT8D17
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BETWEEN FS 200 LBL 1-20 FLOOR SUPPORT HAS CORROSION CPCP TASK NR46-53303 RII: N REMOVED CORROSION 1" X 1" ORIG. MAT .060 REMOVED .033 REMAINING .027 FOUND TO BE OUT OF LIMITS REMOVED FABRICATED AND INSTALLED NEW FLOOR SUPPORT IAW SRM 51-10-03 F3-01 FIG 1.
